# SDR USAA2011072200010

- Difficulty date: July 13, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER RIGHT WING COUNTERSINK HOLES OF FUEL ACCESS PANEL 640LB BETWEEN  WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17.  REPLACED RIGHT WING FUEL ACCESS PANEL 640LB IAW JOB CARD 26C60057091.
